MAUDE Adverse Event Report: INSTITUT STRAUMANN AG S Ø 4.8MM WN, SLACTIVE® 6MM, TIZR, NTP; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG S Ø 4.8MM WN, SLACTIVE® 6MM, TIZR, NTP; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.600S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Fibrosis (3167); Hyperresponsive to stimuli (4538)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2020 in the patient's mouth.On (b)(6) 2026, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis, pain, mobility and increased sensitivity.No further patient complications were reported.

Brand Name
S Ø 4.8MM WN, SLACTIVE® 6MM, TIZR, NTP
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key24485516
Report Number0001222315-2026-000594
Device Sequence Number5104548
Product Code DZE
UDI-Device Identifier07630031716200
UDI-Public07630031716200
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/02/2026
Report Date (Section F) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2024
Device Catalogue Number033.600S
Device Lot NumberWX483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/02/2026
Device Age79 MO
Event Location Other
Date Report to Manufacturer02/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale